# SDR SIMA20140405002

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 27,499 hours, 23,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE EXTERNAL EMERGENCY LAMP INOPERATIVE.  TROUBLE SHOT IAW FIM 33-50-00-810-804-A.  R & R NR 1 EMERGENCY LIGHT BATTERY & CHARGER IAW AE WORK CARD 33-700-19. PERFORMED EMERGENCY LIGHTING SYS OPERATIONS CHECK IAW AE WORK 33-700-17.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
